# SDR AALA2020012439013

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 33,703 hours, 13,202 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: Door Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: 4L AFT ENTRY DOOR CHECK DOOR PRESSURE LIGHT STAYS ON. REPLACED DIAPHRAGM IN THE DOOR DAMPER OF DOOR 4L.DOOR PRESSURE INDICTING SYSTEM CHECKS OK.
